# SDR USAA920080364

- Difficulty date: January 22, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - NR JK-58-53507/3, CRACKED FRAME WEB, BS 500D, S9R.  REPAIRED FRAME WEB, BS 500D, S9R IAW USAIRWAYS TYPICAL REPAIR 53-10-20E.
